# SDR CALA2024120403016

- Difficulty date: November 24, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347204400800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH SIDE FLOOR BEAM Y 464 AT FR 66 HAS CORROSION. GEN B Y V798788 ON HAECO LCQ NR 9296434 / 20434 REMOVED & REPLACED FLOOR BEAM Y464 ST FR66 IAW A319 SRM 51-42-11 /001, SRM 51-72-11-911-001. ACMP BY MECH V942264 INSP BY V899260
